# SDR GTIA030670

- Difficulty date: September 5, 2003
- Submitted: October 1, 2003
- Operation: Air carrier
- Aircraft: N808NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49504
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 4110001131
- Part serial: 1680
- Condition: Odor
- Location: Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUBBER BURNING ODOR IN AFT GALLEY.  TURNED GALLEY POWER OFF SMELL WENT AWAY.  FOUND NR 1 COFFEEMAKER WOULD NOT ACCEPT WATER BUT HEATED OK.  REMOVED AND REPLACED NR 1 C/M IN AFT GALLEY.  OPS CHECK NORMAL AND NO ODORS.  (M)
